The Michigan Mathematical Journal

The equation $a^2b^2=c^2$ in free groups.

R. C. Lyndon

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 6, Issue 1 (1959), 89-95.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998143

Digital Object Identifier
doi:10.1307/mmj/1028998143

Mathematical Reviews number (MathSciNet)
MR0103218

Zentralblatt MATH identifier
0084.02803

Subjects
Primary: 20.00

Citation

Lyndon, R. C. The equation $a^2b^2=c^2$ in free groups. Michigan Math. J. 6 (1959), no. 1, 89--95. doi:10.1307/mmj/1028998143. https://projecteuclid.org/euclid.mmj/1028998143


Export citation

See also

  • See author's later article: R. C. Lyndon, M. P. Schützenberger. The equation $a^M=b^Nc^P$ in a free group. Michigan Math J. 9 (1962), no. 3, 289-298.